# SDR SWAA086284

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 42,337 hours, 34,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL22300L
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS LIGHT COVER MISSING AT FWD ENTRY DOOR.  INSTALLED COVER PER MM.
